# SDR IPXA2024052554204

- Difficulty date: May 14, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Part number: 321U2371125
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING - SURFACE , NO.4 PYLON DIAGONAL  BRACE FORWARD 11:00 POSITION. (REPAIR) MEASURE REWORK AREA DEPTH=0.024", LENGTH=1.1", WIDTH=0.4" IT WAS ALLOWABLE I.A.W SRM 54-51-90-1A-3 FIGURE 101 DETAIL II REV:100. APPLY PROTECTIVE COATING AT REWORK AREA I.A.W SRM 51-20-01-0G REV:100. JOB COMPLETED.
